MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL
Model Number M00565020
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of procedure cancelled post-sedation.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral duodenal stent was to be implanted in the duodenum to treat stomach cancer during a procedure performed on (b)(6) 2024.During the procedure, the stent was unable to be deployed.Due to physician discretion, it was decided to terminate the procedure without placing any implant or device.Reportedly, the patient was under palliative management and passed away later on an unknown date due to reasons not related to the reported procedure.
 
Additional Manufacturer Narrative
Blocks b5 and h6 (device codes) have been corrected.Block h6: imdrf impact code f1001 captures the reportable event of procedure cancelled post-sedation.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral duodenal stent was to be implanted in the duodenum to treat stomach cancer during a procedure performed on (b)(6) 2024.During the procedure, the stent was unable to be deployed.Due to physician discretion, it was decided to terminate the procedure without placing any implant or device.Reportedly, the patient was under palliative management and passed away later on an unknown date due to reasons not related to the reported procedure.Note: a photo of the complaint device was provided by the complainant, showing that the handle was detached, and the outer sheath was kinked.

Brand Name
WALLFLEX DUODENAL
Common Device Name
STENT,METALLIC,EXPANDABLE,DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20472235
Report Number3005099803-2024-05148
Device Sequence Number7471765
Product Code MUM
UDI-Device Identifier08714729456490
UDI-Public08714729456490
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K062750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Model NumberM00565020
Device Catalogue Number6502
Device Lot Number0033947854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/11/2024
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Patient Weight74 KG